In this article, we will discuss Sulindac and Hypersensitivity. So, let’s get started.
Rarely, fever and other evidence of hypersensitivity including
abnormalities in one or more liver function tests and severe skin reactions have occurred during therapy with Sulindac. Fatalities have occurred in these patients. Hepatitis, jaundice, or both, with or without
fever, may occur usually within the first one to three months of therapy. Determinations of liver function should be considered whenever a patient on therapy with Sulindac develops unexplained fever, rash or other dermatologic reactions or constitutional symptoms. If unexplained fever or other evidence of hypersensitivity occurs, therapy with Sulindac should be discontinued. The elevated temperature and
abnormalities in liver function caused by Sulindac characteristically have reverted to normal after discontinuation of therapy. Administration of Sulindac should not be reinstituted in such patients.